Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Should I continue taking duvadilan last few weeks of pregnancy?

User rating for this question
Answered by
Practicing since : 2007
Answered : 1279 Questions
Hi I have started with my 38th week and have been taking Duvadilan retard 40 mg for the last 10 days, should I continue taking it?
Posted Mon, 2 Dec 2013 in Pregnancy
Answered by Dr. Arif N Khan 30 minutes later
Brief Answer: No use of duadilan at 38 weeks Detailed Answer: Hi, Thank you for choosing XXXXXXX You can stop the medication, there is no use to take this tocolytic medicine after 38 weeks. This drug is given for preterm pains, as you have already crossed 37weeks I dont recommend to take this medication. If you get abdominal pains, or decreased fetal movements or leaking or bleeding per-vaginum kindly visit your doctor. Please ask if you have more questions. If you are satisfied, please make sure that your ACCEPT my answer so that I receive credit. Good luck!!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor